# SDR DU22003F00000

- Difficulty date: September 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N903EH
- Make and model: Bag JETSTM3101
- Aircraft serial: 605
- Engine: Garrtt TPE33110U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017263
- Part serial: P1161C
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE SHUT DOWN ON FINAL APPROACH.  IT WILL NOT BE KNOWN UNTIL THE ENGINE IS APART ON WHAT EXACTLY FAILED.  IT IS SUSPECTED THAT THE TORQUE SENSOR FAILED.  THE FAILURE OF THIS UNIT CAUSED THE ACCESSORY DRIVE FOR THE ENGINE DRIVEN FUEL PUMP TO STOP ROTATION,  LOOSING FUEL TO THE ENGINE.  THE OCCURANCE WAS ON SEPT 16, 2003.
